Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On norimin 28 and sugar pills. Getting very light periods. Is this normal? Concerned

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am on Norimin 28 and take it religiously whilst also using added contraceptive measures, I have taken my sugar pills and last month only got a very light discharge and the same this month, is this normal?
Posted Mon, 27 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 1 hour later
Regular use of oc pills can cause decreased flow of menses or oligomenorrhea.
That normal.Your flow may last only 2-3 days.As long you get your menses regularly every month,its normal.In case you miss your period,you need to exclude pregnancy first.If your stop taking pills,your periods will become as before.Sometimes,hormone imbalance can also cause less flow. But you need to worry about that unless there are any added symptoms like weight gain,discharge from breasts,facial hair etc.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor